# SDR COEA2011040515903

- Difficulty date: April 5, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FLOORBEAM 17 IS CORRODED ON THE UPPER AND LOWER SURFACE OF THE UPPER FLANGE BETWEEN LT INBOARD AND LT OUTBOARD SEAT TRACKS.(LENGTH 1.25, WIDTH .300, DEPTH .015 INCH).  REMOVED CORROSION, FABRICATED AND INSTALLED NEW FLOORBEAM AND 4 EA SPLICE PLATES IAW ATR42 SRM.
